MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 70 ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 70 ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 989605416151
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.System logs and workflow are being evaluated for this issue.
 
Event or Problem Description
A customer reported two exams were performed under the same patient name.The customer was instructed on how to append and separate the exams to resolve the immediate issue.The data mix-up was identified by the user and there was no allegation of altered patient outcome as a result of the issue.
 
Additional Manufacturer Narrative
A philips field service engineer went to the customer site to gather system logs for further investigation.However, the service engineer was unable to retrieve system logs from the system.The lack of system logs prevented additional investigation to determine the root cause of the issue.The system has been placed back into service with no additional complaints regarding this issue reported by the customer post notification.H3 other text: system logs were unretrievable for evaluation.
 
Event or Problem Description
A customer reported two exams were performed under the same patient name.The customer was instructed on how to append and separate the exams to resolve the immediate issue.The issue was obvious to the user and there was no harm to the user or patient associated with this event.

Brand Name
AFFINITI 70 ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key12271120
Report Number3019216-2021-10095
Device Sequence Number19926236
Product Code IYN
UDI-Device Identifier00884838056251
UDI-Public00884838056251
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605416151
Device Catalogue Number795210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown